# SDR 583CC0004

- Difficulty date: August 26, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Aircraft time: 60,988 hours, 56,834 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transfer Valve
- Part number: 75130A4Q80
- Condition: Inoperative
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMPER WILL NOT ENGAGE WHEN SELECTED.  YAW DAMPER PLACED ON MEL 22-3-1.  08/27/2004:  REPLACED TRANSFER VALVE PER MM 22-11-71 AND 22-12-01.  OPS AND LEAK CHECK NORMAL.
